Preview

Chebyshevskii Sbornik

Advanced search

Liouville classification of integrable geodesic flows on a projective plane in a potential field

https://doi.org/10.22405/2226-8383-2020-21-2-10-25

Abstract

A Liouville classification of a natural Hamiltonian system on the projective plane with a rotation metric and a linear integral is obtained. All Fomenko–Zieschang invariants (i. e., labeled molecules) of the system are calculated.

About the Authors

Evgenii Igorevich Antonov
M. V. Lomonosov MSU
Russian Federation

student at the Department of Differential Geometry and Applications of the Faculty of Mechanics and Mathematics



Ivan Konstantinovich Kozlov
M. V. Lomonosov MSU
Russian Federation

candidate of physical and mathematical Sciences, associate professor at the Department of Differential Geometry and Applications of the Faculty of Mechanics and Mathematics



Review

For citations:


Antonov E.I., Kozlov I.K. Liouville classification of integrable geodesic flows on a projective plane in a potential field. Chebyshevskii Sbornik. 2020;21(2):10-25. (In Russ.) https://doi.org/10.22405/2226-8383-2020-21-2-10-25

Views: 474


Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 License.


ISSN 2226-8383 (Print)